# SDR ASOA2013060603769

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 18,506 hours, 17,505 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 424-439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN MARK BETWEEN FS 424 AND 439, BETWEEN STRINGER 27 AND 26L.  BLENDED BURN IN SKIN SRM 51-12-00.   BLEND MEASURES .013" D, .450"L, .500"W.  DETERMINED TO BE OUT OF LIMITS (NO LIGHTNING DAMAGE ALLOWED TO WING SKINS).  ROTO-PEENED, RE-WORKED AREA IAW SRM 51-24-11.  RESTORED SURFACE FINISH TO RE-WORKED AREA SRM 51-25-01.  THIS IS CONSIDERED A MAJOR REPAIR IAW GMM 5-3.
